# SDR AALA202304251963

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 71,939 hours, 27,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  CIDS CAUTION LIGHT. MAINTENANCE FOUND L2 DOOR ASSIST BOTTLE PRESSURE LOW AND SERVICED DOOR ASSIT BOTTLE PER AMM 52-10-00
